# SDR DALA2022092806352

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 12,596 hours, 1,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 SEAT 49A/B EMERY LT INOP. CORRECTIVE ACTION: FOUND WIRE UNPLUG. RESECURED PLUG IAW A330 AMM 33-51. (9678462)
